Journal Article

Qualitative dynamics, root-loci and asymptotic structure of universal adaptive stabilizers

S. Triantafillidis, J. A. Leach, D. H. Owens and S. Townley

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 13, issue 3, pages 251-278
Published in print September 1996 | ISSN: 0265-0754
e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/13.3.251
Qualitative dynamics, root-loci and asymptotic structure of universal adaptive stabilizers

Show Summary Details

Preview

A problem of universal adaptive stabilization in is approached in a qualitative manner to relate the form of the trajectories in the extended state space to the root locus of the associated fixed-parameter linear system. Relationships are derived between the values of the limit gain and the initial conditions. Numerical studies are used to illustrate and support these ideas by computation of generic trajectories and attempted computation of certain non-generic possibilities. The implications of the study for more general dynamic situations are outlined.

Journal Article.  0 words.  Illustrated.

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.